Duality transformations for generalized WDVV in Seiberg–Witten theory


Hoevenaars, L.K. (2004) Duality transformations for generalized WDVV in Seiberg–Witten theory. Physics Letters B, 601 (3-4). pp. 214-221. ISSN 0370-2693

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In Seiberg–Witten theory the solutions to these equations come in certain classes according to the gauge group. We show that the duality transformations transform solutions within a class to another solution within the same class, by using a subset of the Picard–Fuchs equations on the Seiberg–Witten family of Riemann surfaces. The electric–magnetic duality transformations can be thought of as changes of a canonical homology basis on the surfaces which in our derivation is clearly responsible for the covariance of the generalized WDVV system.
Item Type:Article
Copyright:© 2004 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70351
Official URL:https://doi.org/10.1016/j.physletb.2004.09.050
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 219699